# SDR ASAA2023072644250

- Difficulty date: July 26, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 61,096 hours, 18,045 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON INTIAL ENGAGEMENT OF AUTO PILOT B, YOKE SNAPPED TO THE LEFT TO 4 DEGREES ON AILERON TRIM SCALE, THEN OPERATED NORMALLY. TRIED TO ENGAGE/DISENGAGE MULTIPLE TIMES - SAME RESULT. AUTO PILOT A OPERATES NORMALLY WITH NO SNAP ON INITIAL ENGAGEMENT. VERY SUBTLE BANK OF A/C IF AT ALL. DID NOT RE-ENGAGE AUTO PILOT B FOR REMAINDER OF FLIGHT. GROUNDED - YES. (RESOLVED ON W/O: 1963076 TASKCARD: N/R-00001 ) ACCOMPLISHED FIM 22-11 TASK 801. ALL TESTS PASS, OP TEST NORMAL. CLEARS MEL 22-1F & 22-99B. PLACARDS REMOVED, SEAMC.
